# SDR 20000605SH020

- Difficulty date: February 7, 2000
- Submitted: June 5, 2000
- Operation: General aviation
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- System (JASC): 6220 · Main Rotor Head
- Part: Ball Joint
- Part number: 126891P
- Condition: Worn
- Location: Starflex
- Part time: 708 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL JOINT, RIGHT THREAD, WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
